# SDR JJBA20210518017

- Difficulty date: May 18, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 36,920 hours, 22,945 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 23 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRM 23, 15R, RBL 0.0'-27.0" FLOOR BOARD SUPPORT BEAM HAS CORROSION (FLOOR STRUCTURE). REMOVED AND REPLACED ANGLE (SUPPORT).
